# SDR AALA202306283542

- Difficulty date: June 25, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A320*
- Aircraft serial: 6272
- Aircraft time: 27,759 hours, 8,756 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Defective
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING FLIGHT THE FLIGHT ATTENDANT WAS USING THE FORWARD GALLEY #2 OVEN AND WHEN THE OVEN DOOR WAS OPENED SMOKE WAS VISIBLE BUT NO FIRE WAS NOTED. THE FLIGHT ATTENDANT TURNED OFF THE OVEN AND LOCKED IT TO PREVENT FURTHER USE. MAINTENANCE REPLACED THE OVEN PER AMM 25-35-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK/
